| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 105-108


Mohamed El Azzouzi
      Boundary controllability of multi-dimensional heat equation with positive control
      Applied Mathematical Sciences, Vol. 9, 2015, no. 105, 5207-5214
      http://dx.doi.org/10.12988/ams.2015.55393

Joyce K. Nthiiri, George O. Lawi, Alfred Manyonge
      Mathematical modelling of tuberculosis as an opportunistic respiratory co-infection in HIV/AIDS in the presence of protection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 105, 5215-5233
      http://dx.doi.org/10.12988/ams.2015.54365

Jaekeun Park
      Hermite-Hadamard-like type inequalities for twice differentiable MT-convex functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 105, 5235-5250
      http://dx.doi.org/10.12988/ams.2015.56460

Christos E. Kountzakis, Georgios Vartzis
      The general TCE-Sigma porftolio optimization model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 106, 5251-5260
      http://dx.doi.org/10.12988/ams.2015.411957

F. Fonseca
      The solution of the three dimensional conservative Navier-Stokes equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 106, 5261-5274
      http://dx.doi.org/10.12988/ams.2015.57490

Taekyun Kim, Hyuck-In Kwon, Jong-Jin Seo
      On \lambda-Bernoulli polynomials of the second kind
      Applied Mathematical Sciences, Vol. 9, 2015, no. 106, 5275-5281
      http://dx.doi.org/10.12988/ams.2015.56447

Ferra Yanuar, Dodi Devianto, Susi Marisa, Aidinil Zetra
      Consistency test of reliability index in SEM model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 106, 5283-5292
      http://dx.doi.org/10.12988/ams.2015.56446

M. K. Viswanath, M. Ranjith Kumar
      A secure cryptosystem using the decimal expansion of an irrational number
      Applied Mathematical Sciences, Vol. 9, 2015, no. 106, 5293-5303
      http://dx.doi.org/10.12988/ams.2015.56450

Carolina Mejia
      Linear secret sharing and the automatic search of linear rank inequalities
      Applied Mathematical Sciences, Vol. 9, 2015, no. 107, 5305-5324
      http://dx.doi.org/10.12988/ams.2015.57478

Hwajoon Kim
      The variant of Cauchy's integral theorem, and Morera's theorem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 107, 5325-5329
      http://dx.doi.org/10.12988/ams.2015.56461

Carlito B. Balandra, Sergio R. Canoy, Jr., Imelda S. Aniversario
      p-Liar's domination in a graph
      Applied Mathematical Sciences, Vol. 9, 2015, no. 107, 5331-5341
      http://dx.doi.org/10.12988/ams.2015.57492

Luis Hernandez Encinas, Young Bae Jun, Seok-Zun Song
      Codes generated by R_0-algebra valued functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 107, 5343-5352
      http://dx.doi.org/10.12988/ams.2015.56443

E.S. Osetrov
      Mathematical techniques and approaches to forecast passengers' demand for transport services to provide sustainable development
      Applied Mathematical Sciences, Vol. 9, 2015, no. 108, 5353-5359
      http://dx.doi.org/10.12988/ams.2015.56448

Agus M Soleh, Aji H. Wigena, Anik Djuraidah, Asep Saefuddin
      Statistical downscaling to predict monthly rainfall using linear regression with L_1 regularization (LASSO)
      Applied Mathematical Sciences, Vol. 9, 2015, no. 108, 5361-5369
      http://dx.doi.org/10.12988/ams.2015.56434

Roberto Cruz, Juan Rada
      Extremal polyomino chains of VDB topological indices
      Applied Mathematical Sciences, Vol. 9, 2015, no. 108, 5371-5388
      http://dx.doi.org/10.12988/ams.2015.54368

A. Boccuto, X. Dimitriou
      Asymmetric Ascoli-type theorems and filter exhaustiveness
      Applied Mathematical Sciences, Vol. 9, 2015, no. 108, 5389-5398
      http://dx.doi.org/10.12988/ams.2015.55371

Notice
      Retraction notice
      Applied Mathematical Sciences, Vol. 9, 2015, no. 108, 5399
      http://dx.doi.org/10.12988/ams.2015.5137


Journals | Books | Author guidelines